On a daily basis, I pop 1000mg Vitamin C, 100mg Vitamin B Complex, 400 Vitamin D, Protonix, Wellbutrin, aaaaaaaand Dyazide. That's enough...7 pills too many.
I take the Vitamin C because I rarely eat citrus fruits; the Vitamin B because I read once about B vitamin assisting with mental clarity; the Vitamin D because research suggests a lack of it could be a factor in Multiple Sclerosis development and/or lesion delay; the Protonix because, since I had my gallbladder ripped out of my gut, I developed "GERD"; the Wellbutrin (2 pills at 150mg once in the morning) because it DOES assist with mental clarity and it can't hurt to neutralize any depressive symptoms I might have (!); and the Dyazide because of more recent hypertensive issues. Seven pills every morning...seven too many.
So you can imagine my less than welcoming delight when Dr. She Who Will Not Be Named told me I needed to take TWO MORE PILLS of Verapamil every night before bed to control "migraines". Frankly, I have enough trouble just remembering to stuff the other seven pills in my mouth every MORNING! And, you may also remember my *tisk tisk* attitude I had when the good doctor pronounced me a "migraine sufferer" back in April of this year.
But occasionally I DO attempt to be a good patient, so I have taken the Verapamil fairly religiously as prescribed...minus a few missed doses here and there. It's hard to tell if I have really needed it and/or it has been effective...I certainly have NOT had any of those eyeball-gripping headaches again like the two I had in April. But, simply not having a headache doesn't mean the drug has been working OR does it prove to me I really NEED it.
So...(you can imagine where this is going, right?!?) on the eve of July 1st, I kind of "forgot" to take the drug...seriously, I did. And I didn't notice any horrible side effects or pain without it. The next night I purposely "forgot" to take the drug and I have been "forgetting" ever since. LOL
The good news is, I have not had another headache/migraine since stopping the medication (or any bad side effects from NOT tapering off the crap either!) and I am prepared to continue to try to live my life without it...at least until I/if I develop another headache, that is.
Just once, I'd like to be able to prove Dr. SWWNBN wrong...I'm hoping this is where the fat lady sings and the ordeal of "migraines" was just some fluke development and not an ongoing condition. I'm HOPING the "fat lady" isn't singing out in a whining, painful voice begging the doctor to put me back on the stuff later...LOL...